# SDR CA141104004

- Difficulty date: November 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 9,857 hours
- Engine: Pwa PT6A21
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 50610000355
- Condition: Cracked
- Location: Lt Elevator
- Part time: 9,839 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE THE ACFT WAS DOWN FOR MAINTENANCE, ALL GEAR REPLACEMENT,  LEFT ELEVATOR CLOSE OUT RIB FOUND WITH TWO SIMILAR CRACKS AT THE TORQUE TUBE ATTACHMENT.  ONE ON THE UPPER AFT AREA AND ONE ON THE LOWER AFT AREA.  THE UPPER CRACK IS GOING THROUGH THE AFT RIVET THEN CONTINUES THROUGH THE UPPER RETAINING BOLT AND KEEPS RUNNING TOWARD THE NEXT RIVET WITHOUT REACHING IT AND TO THE OUTER EDGE.  THE LOWER CRACK IS GOING THROUGH THE AFT RIVET THEN CONTINUES THROUGH THE LOWER RETAINING BOLT AND KEEPS RUNNING TOWARD THE NEXT RIVET WITHOUT REACHING IT.
